# SDR A6WA2018042445777

- Difficulty date: April 3, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 34,310 hours, 32,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31522S0402
- Condition: Damaged
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE DAMAGED AT BS 280 TO 295, STRINGERS 2L TO 4L, REPAIRED IAW REO 601R31522.
